# SDR SWAA2015041338447

- Difficulty date: March 3, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 63,103 hours, 50,835 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 767, BETWEEN STRINGER 25R - 26R.  R & R SHEAR TIE IAW SRM.
